The equivalence of four extensions of context-free grammars

Vijay-Shanker, K. and Weir, David (1994) The equivalence of four extensions of context-free grammars. Mathematical Systems Theory / Theory of Computer Systems, 27 (6). pp. 511-546. ISSN 1432-4350

[img]
Preview
PDF
Download (370kB) | Preview
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Subjects: Q Science > QA Mathematics > QA0075 Electronic computers. Computer science
Q Science > QA Mathematics > QA0076 Computer software
Depositing User: David Weir
Date Deposited: 21 Nov 2006
Last Modified: 06 Mar 2017 15:43
URI: http://sro.sussex.ac.uk/id/eprint/504
Google Scholar:198 Citations

View download statistics for this item

📧 Request an update